02 32 95 66 12


  • Thèmes de recherche: Homogénéisation stochastique, EDP stochastiques, contrôle optimal, équations dirigées par le mouvement Brownien fractionnaire, représentation probabiliste, comportement en temps long pour des processus stochastiques renforcés.
  • Collaborations: ENSTA Paris, Iasi (Roumanie), Neuchatel (Suisse), TU Berlin (Allemagne).
  • Encadrement doctoral : Carl-Erik Gauthier (avec M. Benaïm, Neuchatel, Suisse).
  • Enseignement: Génie Mathématique : Probabilités (GM3), Calcul stochastique pour la Finance  (GM5), et TD STPI.
  • Thèse: Doctorat de Mathématique, Iasi (Roumanie) sous la direction de Viorel Barbu.

Publications

  1. Ciotir, I., Existence for the Neumann stochastic semilinear equations via an optimal control approach, submitted, 2015.
  2. Ciotir, I., Stochastic super fast dffiusion equations with multiplicative noise, submitted, 2015.
  3. Ciotir, I., el al., Homogenization of a stochastic viscous Burgers' type equation, submitted 2015
  4. Ciotir, I., (2015), A variational approach to Neumann stochastic semi-linear equations modeling the thermostatic control, Journal of Optimization Theory and Applications, Springer, Volume 167, Issue 3, 1095-1111, 2015.
  5. Benaïm, M., Ciotir, I., Gauthier, C.-E., (2015), Self-repelling diffusions via an infinite dimensional approach. Stochastic
    Partial Differential Equations. Anal. Comput., Springer, Vol.3, Issue 4, 506–530, 2015
  6. Ciotir, I., Russo, F., (2014) Probabilistic representation for solutions of a porous media type equation with Neumann boundary condition : the case of the half-line, Differential and Integral Equations, Volume 27, Numbers 1-2, 181-200.
  7. Ciotir, I., Tölle, J.M. (2012) Convergence of invariant measures for singular stochastic diusion equations, Stochastic Processes and their Applications, Volume 122, Issue 4, p. 1998-2017
  8. Ciotir, I., Scutariu, A., (2011) A comparative analysis of the Romanian development regions, in terms of economic and tourism indicators, The Annals of the "Stefan cel Mare" University of Suceava, volume 11, no. 1 (13).
  9. Ciotir, I., Scutariu, A., (2009) A statistical analysis of the north-east region of Romania compared to the others in terms of tourist activity, The Annals of the "Stefan cel Mare" University of Suceava, volume 9, no. 2 (10).
  10. Ciotir, I. (2011) Convergence of the solutions for the stochastic porous media equations and homogenization, Journal of Evolution Equations, Springer, ISSN 1424-3199, Volume 11, Issue 2, p. 339-370.
  11. Ciotir, I. (2011) A Trotter-type theorem for nonlinear stochastic equations in variational formulation and homogenization, Dierential and Integral Equations, Khayyam Publishing Company, ISSN 0893 - 4983, Volume 24, Issue 3-4, p. 371-388.
  12. Ciotir, I. (2009) A Trotter type result for the stochastic porous media equations, Nonlinear Analysis : Theory, Methods & Applications, Elsevier, ISSN 0362-546X, Volume 71, Issue 11, p. 5606-5615.
  13. Ciotir, I. (2010) Existence and uniqueness of solution for stochastic porous media equations of saturated fows, Applied Mathematics and Optimization, Springer New York, ISSN 0095- 4616, Volume 61, Issue 1, p. 129-143.
  14. Ciotir, I., Rascanu, A. (2009) Viability for stochastic dierential equations driven by fractional Brownian motion, Journal of Dierential Equations, Elsevier, ISSN 0022-0396, Volume 247, Issue 5, p.1505-1528.
  15. Ciotir, I. (2009) Tangent sets in the viability of dierential equation driven by Young integral, The Annals of University "Al.I. Cuza" Iasi, ISSN 1221-8421, Tom LV, s.l., f.2, p.403-418.
  16. Agrigoroaiei, O., Ciotir, I. (2006) An inverse problem in optical tomography, Memoriile Sectiilor Stiintice (Memoirs of Scientifc Sections), Publishing House of the Romanian Academy, ISSN 1224-1407, Seria IV, Tom XXIX, p. 75-83.

Communications

  • 2014, Juillet, Invitée à International Symposium on Mathematical Theory of Networks and Systems, Groningen, Pays-Bas.
  •  2012, Avril, "Convergence of solutions and invariant measures for stochastic differential equations with singular diusivity", Conference on Probability and Related Aspects, AlbaIulia, Roumanie.
  •  2012, Février, "Convergence of invariant measures for singular stochastic diffusion equations" Workshop Recent Developments in Stochastic Analysis, Lausanne EPFL, Suisse.
  •  2011, Septembre, "Convergence of solutions for stochastic differential equations in Hilbert spaces and applications", Conference on Applied and Industrial Mathematics, Iasi, Roumanie.
  •  2011, Juillet, "Existence and uniqueness of solution for the stochastic nonlinear diusion equation of plasma", Workshop Stochastic and Real World Models, Bielefeld, Allemagne.
  •  2010, Août, "Convergence of the invariant measures for stochastic partial differential equation", Colloque franco-roumain en mathématiques appliquées, Poitiers, France.
  •  2010, Janvier, "A Trotter type theorem for nonlinear stochastic equations in variational formulation and homogenization", Joint Meeting on Stochastic Analysis, SPDEs, Particle Systems, Optimal Transport, Levico Terme, Italie.
  •  2010, Janvier, "A Trotter theorem for stochastic porous media equations and homogenization", SPDW01 Stochastic Partial Dierential Equations, Cambridge, Angleterre.
  •  2009, Mai, "Convergence of the solution for stochastic porous media equations and homogenization", Workshop Stochastic and Real World Models, Bielefeld, Allemagne.
  •  2009, Mai, "A Trotter-type result for stochastic porous media equations", Workshop Mathematical approaches in optimization, modellisation and control, Iasi et Paris Dauphine, France.
  •  2008, Septembre, "Stochastic viability", Workshop Stochastic Partial Dierential Equations, Iasi, Roumanie.